# SDR 97ZZZX3397

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY LIGHT 1 EACH OF 2 LIGHT BULBS INOPERATIVE.  REPLACED LIGHT BULB IAW BOEING 737 MM 33-51-22.  OPS  CHECK NORMAL.  (X)
